MathSciNet Relay Station
MathSciNet bibliographic data
MR403368 (53 #7179) 70.35 (35Q99 81.47)
Flaschka, H.; McLaughlin, D. W. Canonically conjugate variables for the Korteweg-de Vries equation and the Toda lattice with periodic boundary conditions. Progr. Theoret. Phys. 55 (1976), no. 2, 438–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement